MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HYPERSOFT 3D; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100153HS3D-V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Rupture (2208)
Date of Event 10/06/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The coil was implanted in the patient and the pusher was not returned for evaluation.The root cause of the complaint cannot be determined.The instructions for use (ifu) identifies aneurysm rupture as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that after placement of the 5th embolization coil in an aneurysm, the coil was noted to extend beyond the confines of the aneurysm wall.After the coil was repositioned, a puff injection revealed a small amount of contrast extravasation.An occlusion balloon was inflated for 5 mins and protamine was administered.Subsequent angiography demonstrated the coil was well seated in the aneurysm and the parent vessel was widely patent.There was no further evidence of extravasation.The event did not lead to any untoward medical occurrence in the patient or result in any negative clinical outcome.

Brand Name
MICROPLEX HYPERSOFT 3D
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9802993
Report Number2032493-2020-00056
Device Sequence Number779054
Product Code HCG
UDI-Device Identifier00854111006044
UDI-Public(01)00854111006044(11)190819(17)240909(10)19081929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date06/30/2019
Device Model Number100153HS3D-V
Device Catalogue NumberFGA25040-030
Device Lot Number140630N7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;